CLICK HERE FOR FREE BLOG LAYOUTS, LINK BUTTONS AND MORE! »

Friday, August 15, 2008

Yep...It's The Pollen


I did some research and found this site that gives the pollen forecast for your zip code. You can also do a history search for the last 30 days. Ragweed is in full bloom again and so is Jonathan's nose. Poor thing, his eyes are watering and nose is running. He even wore his sunglasses inside the mall today. I have started back giving him his homeopathic allergy medicine that we found about a year ago, but it takes a few doses to really start helping a lot, so in the mean time, he is taking benedryl too. He has been on claritin, singulair, and zyrtec as different points in the past 2 1/2 years, which just seem crazy to me, but we took him off due to some side effects. I feel much better about this all natural allergy "medicine" than anything else. So, I must venture to get some tissues after Jacob wakes up because Jonathan, and Jacob a little, have been going through them like crazy! By the way, anyone out there have any good, natural remedies for allergies, besides honey?
By the way, all I have had to eat today is cookie bars and half of a turkey sandwich! Ha! Can't wait for the period to start!!!!

2 comments:

Caroline said...

It was so good to see you this past week. The boys are just so big, and I'm glad to hear that its not a cold that they had. Phew! I'll be thinking of you tomorrow morning at 8:30 as you start homeschooling. It will be okay!

Zyrtec Side Effects said...

My name is Susan Ward and i would like to show you my personal experience with Zyrtec.

I am 30 years old. Have been on Zyrtec for 3 months now. I thought I was dying! It must be cancer or some disease. I felt that bad. I exercise 6 days a week and I know my body very well. I new something wasn't right but never thought it would be an allergy pill to blame. Within three months these symptoms hit hard. I tracked it back to the day I started taking this medication. The side effects didn't hit me right away. I was just happy to be able to breathe. So I'm assuming the clinical trials for this drug were not long enough to witness these types of side effects. I'd rather deal with the allergies than these side effects. Glad to know others feel the same. I'm not just going crazy.

I have experienced some of these side effects -
Major fatigue, gained 13 lbs in 3 month period very unusaul for me). wild mood swings, major depression, loss of short term memory. Stop taking the pill and fill almost back to normal.

I hope this information will be useful to others,
Susan Ward